Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can't keep it hard adult content

So my bf has always had a hard time trying to keep "it" hard if you know what I mean. He doesn't have insurance so he can't go to the doctor. Anyone know of anything that might improve his stiffy? lol

Answer Question
 
Anonymous

Asked by Anonymous at 1:37 PM on Oct. 14, 2010 in Relationships

Answers (13)
  • Iron pills
    ahsweetness

    Answer by ahsweetness at 1:41 PM on Oct. 14, 2010

  • Find a low cost clinic for him to go to. Artery disease often presents as erectile disfuction.
    karamille

    Answer by karamille at 1:41 PM on Oct. 14, 2010

  • How old is he?

    Age can affect erectile function.

    If he is young (20's-30's) he should really see a doctor. Blood flow & blood pressure are part of achieving and maintaining erections. Many illnesses/diseases (such as: high blood pressure, heart disease, diabetes...etc) have an affect on erectile function.
    pixie_trix

    Answer by pixie_trix at 1:45 PM on Oct. 14, 2010

  • He's 26 but I've been with him since he was 22 and he's always had a problem

    Trishy7

    Answer by Trishy7 at 1:47 PM on Oct. 14, 2010

  • He's had this issue since as young (as far as you know) as 22.

    When was the last time he had a full and complete physical?
    pixie_trix

    Answer by pixie_trix at 1:50 PM on Oct. 14, 2010

  • Ehh probably high school for football.
    Trishy7

    Answer by Trishy7 at 1:51 PM on Oct. 14, 2010

  • hmm iron pills sounds like a good idea wut about like viagra or something has he tried anything like that? I would deff go to the doctors about that though
    skin172

    Answer by skin172 at 1:51 PM on Oct. 14, 2010

  • I keep telling him to go to the doctor b/c that isn't right at all for someone his age, but he said he doesn't have insurance and can't afford a big docs bill...... fyi he would shit his pants if he knew I was asking ppl on cafemom for advice lol
    Trishy7

    Answer by Trishy7 at 1:54 PM on Oct. 14, 2010

  • Is he on any antidepressants? I ask because my DH went on Prozac and this started happening within a few days. He went off and within a few days no more problems. There are also other legal and illegal drugs that can cause the same problem and many different health issues. I would definitely be seeing the doctor if it has been going on for that long.
    aeneva

    Answer by aeneva at 1:56 PM on Oct. 14, 2010

  • He really should get in and have a complete physical and work up done.

    That's the only way to find out what is going on and why he is having this issue is by seeing a doctor. Since some pretty serious health issues can cause such a problem. Due to his age, how long this has been going on. I would strongly suggest seeing a doctor. It could be nothing, it could be something fairly serious. Either way, that can not be known/determined until he sees a doctor.
    pixie_trix

    Answer by pixie_trix at 1:58 PM on Oct. 14, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN